# SDR USAA050810

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Engine: Cfmint CFM563B2
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Worn
- Location: Stab To Fuselage
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - SKATE ANGLE, 2 INCHES X 4 INCHES, WORN AREA, AFT END OF THE RT SKATE ANGLE AT THE BASE OF THE VERTICAL FIN TO FUSELAGE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS.  (K)
